Skip to Main content Skip to Navigation
Journal articles

Multifractal Analysis of a Class of Additive Processes with Correlated Non-Stationary Increments

Document type :
Journal articles
Complete list of metadata

Cited literature [30 references]  Display  Hide  Download

https://hal.inria.fr/inria-00576461
Contributor : Lisandro Fermin <>
Submitted on : Monday, March 14, 2011 - 12:45:46 PM
Last modification on : Friday, May 25, 2018 - 12:02:05 PM
Long-term archiving on: : Wednesday, June 15, 2011 - 2:57:24 AM

File

Multifractal-analysis-of-a-cla...
Publisher files allowed on an open archive

Identifiers

  • HAL Id : inria-00576461, version 1

Collections

Citation

Julien Barral, Jacques Lévy Véhel. Multifractal Analysis of a Class of Additive Processes with Correlated Non-Stationary Increments. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2004, 9 (16), pp.508-543. ⟨inria-00576461⟩

Share

Metrics

Record views

200

Files downloads

293